USMLE Forums

USMLE Forums (https://www.usmle-forums.com/)
-   USMLE Step 1 Forum (https://www.usmle-forums.com/usmle-step-1-forum/)
-   -   Remembered USMLE Question 1366 (https://www.usmle-forums.com/usmle-step-1-forum/202857-remembered-usmle-question-1366-a.html)

sohag100 08-22-2015 04:58 AM

Remembered USMLE Question 1366
 
A 67 year old man is brought to the emergency room by his colleagues for a possible heart attack. One hour ago, he felt excruciating chest pain, shortness of breath and nausea. ECG shows elevation of ST segment in leads 11, 111 and aVF. Therapy is initiated and the patient starts feeling better. ER physician explains to the patient mechanism of action of different drugs used in the treatment.
Which of these drugs is responsible for rapid reperfusion in this patient?
A- Aspirin
B- tPA
C- Ticlopidine
D- Argatroban
Answer: http://medical-usmle.com/?p=1366

Ahmed1992 08-23-2015 08:20 AM

Are these from the main exam?

sohag100 08-23-2015 04:37 PM

not exactly
 
The concepts of the questions are repeated in many exams but not the exact question. Thank you


All times are GMT -8. The time now is 12:06 PM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2019 DragonByte Technologies Ltd.

USMLE® & other trade marks belong to their respective owners, read full disclaimer
USMLE Forums created under Creative Commons 3.0 License. (2009-2019)